# SDR UPS02438488

- Difficulty date: May 7, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 800 FRAME INNER CHORD AND STRAP, ONE FASTENER HOLE CRACK FOUND ON S16 AREA, CRACK THROUGH THICKNESS RUNNING FWD AND AFT DETAIL.  LT BS 800 FRAME CHORD AND STRAP S15L-17L REPAIRED REFER RS R53-22- 34808.
